Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Hey everyone.

My name's Chris. Im 17 years old and ive had acne for about 2 years now.Ive had my entire cheek's red but that went away when i started getting suntan. Ive noticed each time i get a suntan, my skin darkens and covers the inflamatory acne, and only the scars are visible. But as soon as my suntan starts to go away, my acne flares up worse than the last time.Recently i went to the dermatologist and he said it goes away with time. But my acne is inflamatory and it really affects my self esteem. Usually i get inflamatory whiteheads, and i squeeze them and then put alcohol after them.But recently ive been trying not to pop them and i currently have 3 white heads on my cheek.After i would pop them, it'd go away but it'd just be a red spot..I tend to stay home when i have a pimple or just see my red spots. My dermatologist prescribed me acne capsules for 30 days Doxycycline Hyclate 50MG and clindamycin phosphate gel usp 1%. Ive been using both about 3 weeks now, about 3 capsules left. So 3 days until i make a month using both products.I have about 5-10 red spots from previous pimples. im just searching for help about my red spots. Also ive noticed i only get acne on my cheeks. and rarely on both, most of the time i break out either on my left, or my right, rarely both at the same time. I put clindamycin every morning and every night, and take my pill only at night. Oh yeah, Im in the sun alot since i live in Miami, Florida.

Any tips or advice? I highly appreciate it!

Share this post


Link to post
Share on other sites

Your skin actually looks really good, just keep doing what you're doing! The sun is obviously doing your face good too, and I think you'll grow out of it soon.

Share this post


Link to post
Share on other sites

eh not realllllly. i didnt pop these 3 pimples, but now i have 3 dark red spots, instead of pimples. i dont get it i thought its better if you dont pop it. thought it just goes away and doesnt leave any marks or anything..

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×